# SDR AALA202104099014

- Difficulty date: April 8, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 24,870 hours, 10,014 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Sensor
- Part number: RP19802
- Part serial: 9641
- Condition: Inoperative
- Location: Zone 400
- Part time: 22,529 hours, 11,439 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DECENT THRUST SHOULD HAVE BEEN IDLE, BUT FULLY AUTHORITY DIGITAL ELECTRONIC CONTROLLER SEEMS TO BOUNCE THRUST UP AND DOWN SPURIOUSLY. ACCOMPLISHED AMM TASK 34-11-18-200-002-A, VISUALLY INSPECTED TOTAL AIR TEMPERATURE SENSORS PER EA NUMBER 326865, NO OBVIOUS DISCREPANCY NOTED. REMOVED AND REPLACED E1 (AALA202104099005) AND E2 T12 SENSORS PER AMM 73-21-40 AND EA NUMBER 326865.
